# SDR SWAA2017051613777

- Difficulty date: April 8, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-7
- Aircraft serial: 29357
- Aircraft time: 37,435 hours, 24,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN BS 344 TO BS 360, BL 0.  R&R INTERCOSTAL PER DWG.
